# SDR IPXA3579896

- Difficulty date: August 7, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 22,462 hours, 13,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N50055
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, MAIN CABIN CENTER SECTION UPPER ATTACH FRAME AT BS 1070, RBL 12 IS CORRODED.  REPLACE TEE.
